# SDR CA960605007

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC3
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Eye Bolt
- Part number: WAL96
- Condition: Elongated
- Location: Floats
- Part time: 10,000 hours
- Component: Edo, 557170A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION OF FLOAT INSTALLATION, 2 OF 8 EYE BOLTS ATTACHING SPREADER BARS WERE FOUND BADLY ELONGATED. SUSPECT CAUSE - CONSIDERED POOR MAINTENANCE AS SOME AME'S ARE TRYING TO REMOVE FLOAT ASSEMBLIES TIED TOGETHER WITH THE SPREADER BARS. THEY NEED TO BE REMOVE INDIVIDUALLY. EYE BOLTS, BRACKETS AND SPREADERS ARE NOT DESIGNED TO HOLD FLOATS TOGETHER WHEN OFF AIRCRAFT. EXTREME BENDING AND SHEAR LOADS ARE APPLIED TO THOSE PARTS WHEN REMOVAL AND INSTALLATION OF THE FLOATS IS NOT CARRIED OUT PROPERLY.
